Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AD poop-out or bipolar ?

Posted by T_R_D on January 15, 2004, at 13:01:20

In reply to Re: AD poop-out or bipolar ? T_R_D, posted by sac on January 14, 2004, at 20:19:05

Hang in there! I would suspect that the side effects will go away however, you might want to do exactly what you said--cut down the dose. I'm on a very tiny dose of Tegretol and it seems to do the trick...not saying that you're the same as me but maybe just a small bit of the AED will get you by. Hopefully your doc will agree?

Take care,
Karen

> Hi Karen, Thank you for your reply. As a matter of fact, I have just started (2 days) on Trileptal which is related to Tegretal I believe. It is hitting me kind of hard, sort of making me feel intoxicated, depressed, and out of it. I may take an even lower dose than my doctor prescribed initially. (I take 150 2 x day) I am very med sensitive and alot of times I cannot even get to "therapeutic" doses of mood stabilizers because they make me feel more depressed in an apathetic kind of way. Even Lithium made me feel just terrible. Thanks for your input, it helps to know that you have had success with Tegretol.
>
>
>
>
> > Hi Stacey. Mood stabilizers and ADs aren't mutually exclusive. In BPII it could be helpful to be on both. I am currently taking Wellbutrin and Tegretol (Carbamazepine.) It's an old school anti-epeleptic...been around for a dog's age apparently. I am not having any major problems on it and am quite pleased with my new diagnosis. I'm glad that the Prozac is giving you some relief...if that's the case your doc shouldn't yank you off it. There are lots of mood stabilizers/anti-epeleptic meds out there...hope if the first one doesn't work etc... I think it might be similar to starting out with ADs...finding one that works just right for you etc... Maybe I've lucked out as the Teg. seems to be suiting me fine. No more (hypo)manic episodes and I'm not feeling numbed out or anything either.
> >
> > Good luck and let me know how things work out!
> >
> > Karen
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:T_R_D thread:298476
URL: http://www.dr-bob.org/babble/20040114/msgs/301215.html